# SDR RAIA2019042320021

- Difficulty date: April 12, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM GUSSET BT FR 16-17 ANGLE BRACKET IS CRACKED....R&R CENTER OMEGA BEAM ANGLE BRACKET AT FR 16-17
